# SDR SWAA2023083192369

- Difficulty date: August 22, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 73,077 hours, 43,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE IS CRACKED<[01] WELDED CRACKS ON FWD CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B. (2) AND (4); REPAIR AREA STILL REQUIRES A DYE PENETRANT INSPECTION. EQUIPMENT USED; WELDING MACHINE E10583; CALIBRATION DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION ITEM 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED WELD REPAIR AREAS PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] REPAIR COMPLETE PER SRM 53-30-15-2R-1 THIS PART WILL BE INSTALLED ON TASK CARD NBR:TTG8Q00MVZJY;[07] VERIFIED CORRECTIVE ACTIONS 6. THIS PART WILL BE INSTALLED ON TASK CARD NBR:TTG8Q00MVZJY
